# SDR HALA2022011100016

- Difficulty date: January 30, 2020
- Submitted: January 11, 2022
- Operation: Air carrier
- Aircraft: N373HA
- Make and model: Airbus A330-243
- Aircraft serial: 1530
- Aircraft time: 30,786 hours, 4,899 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Outlet
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 373 MINOR CORROSION EVIDENT AROUND AFT VACUUM VENT OUTLET. CORRECTIVE ACTION: REMOVED ADDITIONAL PAINT AROUND CORROSION WITHIN REWORKABLE AREA PER SRM 53-41-11. DETERMINED SKIN THICKNESS PRIOR TO BLENDING .090". BLENDED OUT .014" . REMAINING SKIN THICKNESS .076", WITHIN ALLOWABLE LIMITS REF HAL A330 SRM 53-41-11 FIG. 101. (1471628)
